Journal of Symbolic Logic

Review: Henryk Mehlberg, The Reach of Science

Edward Poznanski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 25, Issue 3 (1960), 251-255.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734019

JSTOR
links.jstor.org

Citation

Poznanski, Edward. Review: Henryk Mehlberg, The Reach of Science. J. Symbolic Logic 25 (1960), no. 3, 251--255. https://projecteuclid.org/euclid.jsl/1183734019


Export citation